Affordable Access

Publisher Website

On conservation laws in one-dimensional magnetohydrodynamics in the case of infinite conductance

Authors
Journal
USSR Computational Mathematics and Mathematical Physics
0041-5553
Publisher
Elsevier
Publication Date
Volume
25
Issue
5
Identifiers
DOI: 10.1016/0041-5553(85)90181-8

Abstract

Abstract The complete system of divergence equations of one-dimensional magnetohydrodynamics in the case of infinite conductance is constructed. It is shown that the linearly independent conservation laws, not explicitly dependent on the coordinates, are all classical conservation laws. The same result, due to Rozhdestvenskii, is familiar for the equations of gas dynamics.

There are no comments yet on this publication. Be the first to share your thoughts.